# SDR CA041129012

- Difficulty date: November 9, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 8,657 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Part number: 8004804
- Condition: Cracked
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT ON TRAINING FLIGHT.  PILOT REPORTS STRONG FUEL ODOR IN COCKPIT. INVESTIGATION REVEALED LT FUEL PRESSURE FLEXIBLE HOSE TO GAUGE LEAKING FROM UNDER HOSE FITTING SOCKET WHEN FUEL BOOST PUMP TURNED ON. THIS FUEL LEAK WAS A FINE MIST SPRAY.  HOSES WERE DRY AND HARDENED DUE TO AGE.  REPLACED ALL FLEXIBLE RUBBER HOSES TO LT AND RT GAUGES.
